# SDR 99UAL900612

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357UA
- Make and model: Boeing 737322
- Aircraft serial: 24378
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING WAS INOPERATIVE FROM ROW 16 AFT.  THE AFT 18 FEET OF EEL CONDUIT CABLE ASSEMBLY WAS REPLACED.  OPS CHECK WAS GOOD.
